# SDR USAA970091

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11306
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D31108001
- Condition: Cracked
- Location: Fuselage
- Part time: 15,783 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q1 CHECK, FOUND 3 INCH CRACK AT RT SIDE, FRAME 14911, AT STRINGER NR 64.  ROUTED OUT DAMAGED AREA.  INSTALLED A SHIM AND TWO NEW REPAIR ANGLES PER EA 46396.  (M)
